MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. AMPLATZER¿ TREVISIO¿; CATHETER, PERCUTANEOUS

ST. JUDE MEDICAL, INC. AMPLATZER¿ TREVISIO¿; CATHETER, PERCUTANEOUS
Model Number 9-ATV09F45/80
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
Early 80¿s female with history of atrial septal defect.Procedure: atrial septal defect closure.During the procedure, the sheath dilator hub broke off in the sheath hub, making it so the device could not fit through.Products removed without known harm to patient- other replacement products used successfully.Manufacturer response for catheter, percutaneous, amplatzer¿ trevisio¿ (per site reporter).Will obtain.

Brand Name
AMPLATZER¿ TREVISIO¿
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
5050 nathan lane north
plymouth MN 55442
MDR Report Key14684386
Report Number14684386
Device Sequence Number14723488
Product Code DQY
UDI-Device Identifier05415067030931
UDI-Public(01)05415067030931(17)240630(10)8068639
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/08/2022
Report Date (Section F) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ATV09F45/80
Device Catalogue Number9-ATV09F45/80
Device Lot Number8068639
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/14/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/14/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight57 KG
Date Report Sent to FDA06/08/2022